# SDR CA160115005

- Difficulty date: January 14, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Aircraft time: 8,638 hours
- System (JASC): 2720 · Rudder Control System
- Part: Control Cable
- Part number: 2027201200
- Condition: Frayed
- Location: Rudder
- Part time: 2,709 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION MAINTENANCE FOUND PILOT RIGHT HAND FORWARD RUDDER CABLE TO BE FRAYED AT RUDDER PEDAL "S" TUBE. NEW CABLE FABRICATED AND INSTALLED AS PER DIAMOND MAINTENANCE MANUAL.
